# SDR ZW0A0205601

- Difficulty date: May 29, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 43,145 hours, 22,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2930077
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAL-FWD OVERHEAD GALLEY LIGHT PN 293-0077 GETS VERY HOT AND SMELLS OF ELECTRICAL BURNING ODOR.  DEACTIVATED AND REMOVED BULB.  PLACARDED PER MEDP 33-2.  PULLED AND BANDED FWD MIS CABIN AND LAV LT CB.  HEAT AND SMELL GONE.  LAST CHECK-C STL 6/28/01
